Connect with others who understand.

sign up log in
About myPHteam
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

What Meds Are You Using For RLS(Restless Leg Syndrone?

What Meds Are You Using For RLS(Restless Leg Syndrone?

Sleep Dr wants me to get off the medicine I've been using for about 25 years. Carbidopa//Levo . (Because of side effects) He rx'd Neupro patches. Tier 4, $95. Per month. I advise him patch is working but too much $$ . He wants referring PA to write new rx. My pulmonary has been out sick after a surgery. I will ask my PCP, but I'm curious what other meds are out there. Thank you

A myPHteam Member said:

I have severe RLS-over 900 movements in a 7-hour sleep study! I thought it should be like aerobic exercise and I should be skinny. Ha! I take 45 mg of flexeril (cyclobenzaprine) at night and it’s wonderful. I do take 1 gabapentine at night also, tho it was originally for another issue. I was out of flexeril due to a mail order hang-up and I couldn’t believe the difference! I feel for anyone struggling with RLS, it’s miserable!

posted 18 days ago
A myPHteam Member said:

I take Lyrica for my foot and leg pain. As far what meds I'm on for PAH, Tracker and plenty of water pills.

posted 6 days ago
A myPHteam Member said:

I have no answers for you. I learned to just put up with the spasms as I call them as not sure if the meds are doing it or me.

I take Lyrica for the Fibro, baclofen for the spasms though it's not working as well as it could. I had another medicine that worked better. However, they took me off it as they said it was addicting. Ummm, all drugs can become addicting at some point, when we need them to live is what I told them...they still didn't give it back, just gave me baclofen. Cannot use voltaren cause of the heart condition...

So, sending prayers to find the answers you seek.

posted about 1 month ago
A myPHteam Member said:

Hey. My requip is the same mg as yours. I get very nauseous from it. My mother has found a product called Merilife. Sold in cvs, walmart, rite aid. She said it has been a lifesaver. Her gapentin had stopped helping and she was miserable. Try it

posted about 1 month ago
A myPHteam Member said:

I have been taking requip for about 6 months now. It has helped some. I have medicaid so it is covered. Also take trazadone at night 50 mg. That also helps with sleep. Hope you can figure it out. It is miserable being up all night so exhausted but walking the floors!!!

posted about 1 month ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in